# SDR NOCA03011

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Crossmember
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT KEEL BEAM CROSS MEMBER.  REMOVED CORROSION AT KEEL BEAM CROSS MEMBER 2 TEES OUT OF LIMITS.  REMOVED AND REPLACED KEEL BEAM CROSS MEMBERS AS PER SRM 53-50-12.
